# SDR UPS02439377

- Difficulty date: August 16, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C W/W KEEL BEAM RT ATTACHED FIXED PANEL AT BS 1438-1464 WL 91 FOUND PANEL OUTER SKIN SURFACE HAS CORRODED SURROUNDING PANEL EDGE AREA AND PANEL DOOR HINGE CUTOUT AREA.  CORROSION BLEND OUT EXCEEDED SRM LIMIT, FIXED PANEL REPLACED AS PER SRM 51-10-01.
